Please use this identifier to cite or link to this item:
Title: Government Ownership of Banks, Institutions and Economic Growth
Authors: Andrianova, S
Demetriades, P
Shortland, A
First Published: Jul-2012
Citation: ECONOMICA, 2012, 79 (315), pp. 449-469
DOI Link: 10.1111/j.1468-0335.2011.00904.x
ISSN: 0013-0427
eISSN: 1468-0335
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.